PROMOTING ACCESS TO AFRICAN RESEARCH

Global Journal of Mathematical Sciences

Log in or Register to get access to full text downloads.

Remember me or Register



Application of Singh et al., unbiased estimator in a dual to ratio-cum-product estimator in sample survey;s to double sampling design

A A Adewara

Abstract




This paper applied an unbiased estimator in a dual to ratio–cum-product estimator in sample surveys to double sampling design. Its efficiency over the conventional biased double sampling design estimator was determined based on the conditions attached to its supremacy. Three different data sets were used to testify to when our conventional biased double sampling design estimator would be preferred to this alternative unbiased type. A data set was also used to show when this conventional biased double sampling design estimator would not be preferred but instead, the alternative unbiased double sampling design estimator.

Global Journal of Mathematical Sciences Vol. 6 (1) 2007: pp. 53-56



http://dx.doi.org/10.4314/gjmas.v6i1.21407
AJOL African Journals Online